Hepatitis Forums

Hepatitis C Main Forums => Post Hepatitis C Treatment => Topic started by: lawrosa on June 21, 2018, 11:25:40 am

Title: Lawyer taking on cases for side effects Harvoni..Finally!!!
Post by: lawrosa on June 21, 2018, 11:25:40 am
Just an FYI, and I know it was posted here already. I also want to link this lawyer.

This is for anyone having side effects from harvoni.

https://www.fleming-law.com/blog/2017/november/drug-induced-injuries-from-harvoni-sovaldi-and-v/ (https://www.fleming-law.com/blog/2017/november/drug-induced-injuries-from-harvoni-sovaldi-and-v/)

So hello all. This is where it all started with me here on this site...

I have not been here in some time, and will get back to help who I can. Side effects of harvoni are debilitating for most of us, and this is a lawyer thats listening.

Here's the process.

This looks like our best bet at the moment for those suffering from side effects.

1. Call or do online intake
2. someone will call back as soon as they can
3. Once she says you qualify they will want to send you a packet to fill out. This is regular paper mail
4. Also come Monday when the women Belinda gets back from vacation she will call you. This woman is the case manager.

Here are my many effects I believe is from harvoni. These are mine.

Quote
Symptoms where/are:::: Fog, fatigue, ringing ears, hearing loss, feet hand tingle , see stars, red eyes pressure, confusion, urinate a lot-Renal issues? (was my diabetes insipidus thing), depression, gums bleeding, pimples pushing out and odd cyst type things on my body, balance issues, aches severe arthritis in neck, libido, pitted edema, Throat lump, voice horse, feeling cold all the time, overall just feeling unwell, and finally high cholesterol... Thats all my symptoms in a nut shell

Title: Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
Post by: colaa4 on July 06, 2018, 01:26:57 pm
thanks for the info :) sorry to hear all your horrible side effects. you're not alone.
Title: Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
Post by: Lynn K on July 06, 2018, 05:11:36 pm
It does look like they are looking for specific injuries that can be documented with lab testing

“If you or a loved one has taken HARVONI (ledipasvir-sofosbuvir), SOVALDI (sofosbuvir) or VIEKIRA PAK and has experienced drug induced injuries, signs of liver failure, kidney failure, other organ failure, or death”

Best of luck to all who have continuing difficulties after Hepatitis C infection and treatment. I hope you are able to find help for your continuing symptoms.
Title: Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
Post by: Jenniferd619 on August 27, 2018, 11:53:40 am
I completed treatment and was cleared of Hep C 4 years ago. Im not sure if the joint pain worsened right after but 1 1/2 years ago it became debilitating. I had no idea that it could be linked to the treatment. Ive been reading its a possibility. I am wondering if anyone else has the same symptoms. I have been tested for everything under the sun. I tested positive for lupus and then further tests said I did not have it. No RA either...It makes no sense. My joints swell up and it moves around all the time. From my wrists to me knees to me elbows etc etc. Its driving me crazy. At the moment my right knuckles are so swollen that I cant see them. The doctor said maybe Im just old??? Im 50, I have hep C for 20 years. Never had any symptoms really except liver pain at times. If its the treatment im very concerned about what else could go wrong...it seems the drug companies would say something!!
I need help!!!
Title: Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
Post by: Angelica on August 30, 2018, 11:24:37 am
Hi Jenniferd619,

Please do not despair.  At the beginning of an autoimmune condition the autoantibodies are not detectable at all times. This makes it difficult to diagnose before damage has occurred. Your doctor is the crazy/lazy one. Since when one is old at 50?  Maybe you should have some further blood tests, recheck lupus. How are your vitamin D levels?
Title: Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
Post by: Jenniferd619 on August 30, 2018, 11:28:06 am
Thank you Angelica! :) I went back to the doctor 2 days ago and she has now diagnosed me with RA and given me drugs to take. I really dont want to take them but she says I must. Its a sad realization but at least I now know what is happening.
Title: Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
Post by: Nialbrettop on April 19, 2019, 02:25:56 pm
I’m curious if anyone has had teeth  become brittle and break off several years after using Harvoni? Further, is this a side affect the Lawyer mentioned in this thread might be interested in?
Title: Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
Post by: Dan513 on August 22, 2019, 11:16:50 am
I am interested in any Law office that may be handling a class action against manufactures of Sovaldi or Ribavirin. I finished 26 weeks of treatment in Oct 2015 and still dealing with the problems the medication caused. If anyone has info on this I would appreciate any help, I contacted the law office that was posted but I do not meet their internal filing guidelines whatever that is.